MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWER TRIALYSIS; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported that the client indicates that the red luer extension is angled.They believe that the clamp in the blister was closed and caused the catheter to be pinched.The catheter is removed and replaced with an equivalent one.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged extension tube is confirmed; however, the root cause could not be determined.One photograph of a triple lumen dialysis catheter was returned for evaluation.An initial visual observation of the photograph showed the extension tubing of the catheter.It appeared the device was implanted in a patient.Blood residue could be seen in the extension tubes of the blue and red lumens.A sharp indentation was observed in the extension tube of the red lumen and the pinch clamp was observed to the left of the indentation.While the extension tube was observed to be damaged, the exact root cause of the damage could not be discerned based on the returned photograph.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWER TRIALYSIS
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key23426684
Report Number3006260740-2025-08214
Device Sequence Number15514619
Product Code NIE
UDI-Device Identifier00801741041891
UDI-Public(01)00801741041891(11)250404(17)280331(10)REKP2201
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5608150
Device Lot NumberREKP2201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown